Journal of Symbolic Logic 37 (3):630-631 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272812
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,177
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Generalisation of Bayesian Inference.Arthur Dempster - 1968 - Journal of the Royal Statistical Society Series B 30:205-247.
On the Foundations of Statistical Inference.Allan Birnbaum - 1962 - Journal of the American Statistical Association 57 (298):269--306.
Inferences From Multinomal Data: Learning About a Bag of Marbles (with Discussion).Peter Walley - 1996 - Journal of the Royal Statistical Society Series B 58:3-57.
When Can Non‐Commutative Statistical Inference Be Bayesian?Miklós Rédei - 1992 - International Studies in the Philosophy of Science 6 (2):129-132.
Econometrics.Gerhard Tintner & Lawrence R. Klein - 1953 - Science and Society 17 (4):379-380.
Foundations of Probability and Statistical Inference.[author unknown] - 1972 - Journal of Symbolic Logic 37 (3):630-631.


Added to PP index

Total views
16 ( #662,969 of 2,499,672 )

Recent downloads (6 months)
1 ( #418,206 of 2,499,672 )

How can I increase my downloads?


My notes